The Existence of Multiple Positive Solutions for the One-Dimensiona-p-Laplacian
|更新时间:2026-09-14
|
The Existence of Multiple Positive Solutions for the One-Dimensiona-p-Laplacian
一维p-Laplacian方程的多重正解的存在性(英文)
Issue 5, Pages: 378-380(2003)
作者机构:
山西大学数学系,山西,太原,030006
作者简介:
基金信息:
DOI:
CLC:
Published:2003
稿件说明:
移动端阅览
吴密景. The Existence of Multiple Positive Solutions for the One-Dimensiona-p-Laplacian[J]. 2003, (5): 378-380.
DOI:
吴密景. The Existence of Multiple Positive Solutions for the One-Dimensiona-p-Laplacian[J]. 2003, (5): 378-380.DOI:
The Existence of Multiple Positive Solutions for the One-Dimensiona-p-Laplacian
摘要
研究了一维p-Laplacian方程的多重正解的存在性
并给出了一类一维p-Laplacian方程多重正解存在的一个充分条件.
Abstract
\ The existence of multiple positive solutions for some onedimensional \%p\%Laplacian problems is considered. A sufficient condition is obtained for the existence of at least two positive solutions for the problems.